# SDR 97ZZZX1768

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND .75 INCH CRACK AT FASTENER HOLE LONGERON 12L STA 645.  REMOVED  CRACKED AREA, FABRICATED 2 EACH STACKED ANGLE REPAIRS IA-4150-2 2024-T3 .040 INCH 5 INCHES BY 2 INCHES IAW DC9 SRM 53-01 FIG 2.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED ANGLE REPAIRS IAW DC9 SRM 530-01 FIG 2.
